# SDR CA990111053

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 215T9249113
- Condition: Failed
- Location: Elevator
- Part time: 529 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FIRST 72 HOUR INSPECTION, AN ANNOMALY WAS FOUND WITH THE TWO ELEVATOR ACTUATORS. THERE WAS PLAY BETWEEN THE SPHERICAL BEARING BALL AND THE RACE OF THE CONNECTION BETWEEN THE ACTUATOR AND ELEVATOR.
